| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a blank display.The ventilator was not in use on a patient at the time of the reported e vent.A service engineer (se) inspected the device and the graphical user interface (gui) printed circuit board (pcb) was replaced the backlight inverter pcbs were updated.The unit passed all testing and operates within the manufacturing specifications.